# SDR AALA201911159009

- Difficulty date: November 14, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N293AY
- Make and model: Airbus A330-243
- Aircraft serial: 1526
- Aircraft time: 23,291 hours, 3,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY EXIT LIGHT COVER FELL OFF AT DOOR 3L. MAINTENANCE FOUND BULB WIRES DETACHED. MAINTENANCE REPAIRED SOLDERING THE WIRES TO THE CIRCUIT BOARD PER ESWP 20-51-30, REATTACHED LIGHT COVER AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
